Ele-Math Home
JCA
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Volume 20
Issue 1
Issue 2
Volume 21
Volume 22
Volume 23
Volume 24
Volume 25
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Ashok Rathod and Shreekant Patil
Nevanlinna's five-value theorem for derivatives of meromorphic functions in an angular domain
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Ashok Rathod
Shreekant Patil
Find more articles with the same subject classes
Primary
30D35
Find more articles with the same keywords
value distribution theory
Nevanlinna theory
meromorphic functions
sharing values and uniqueness
angular domain
Downloads
Abstract
Abstract
Full article
Full article